# SDR USAA2014101600003

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 46,379 hours, 17,116 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3616
- Condition: Odor
- Location: Zone 200
- Part time: 17,098 hours, 6,701 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR & FUMES DURING BOARDING PROCESS.  COMPLAINTS BY CABIN CREW & PAXS.   FOUND ODOR TO BE FROM APU.   R & R APU IAW JC 26L31049003.  OPS GOOD.
